Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vomiting, headache, dizziness, white stools. Bed rest, taking panadol. Causes for symptoms?

Hello, Six days ago my husband and I went out to a fathers day lunch. When we came home I was feeling terrible and I started vomiting , my head was hurting and I felt dizzy. I stayed in bed for 2 days with panadol. I am still not over it but that does nt worry me, I worry that for couple of days now I have white stool . Could you please tell me why?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
heavy greasy food makes stomach upset.. try some ayurvedic syrup for digestion.. till ur stomach feels light u follow the simple diet
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor